# SDR CA091110003

- Difficulty date: November 5, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Propeller: Mcauly 1B90CM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Propeller
- Part time: 3,071 hours
- Component: Propeller
- Component part number: 1B90CM7150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSP, FOUND SURFACE CORROSION ON BLADE CAMBER FACE, AND THRUST FACE OF BOTH BLADES.  EXTRA WORK TO GRIND OUT CORROSION.  PROPELLER CONTINUE IN SERVICE.
